# SDR UALA2012030501396

- Difficulty date: March 5, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 36,331 hours, 15,676 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Trim Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FOOT PEDESTAL HAS PIECE OF PLASTIC STICKING OUT ON LEFT SIDE.  INSPECTED THE FIRST OFFICER'S CENTER FOOT REST AND FOUND THE LEFT TRIM CRACKED APPROXIMATELY 6 INCHES.  AREA IS TRIMMED AND FILED SMOOTH.  CYCLED THE RUDDER PEDALS TO FIND NEGATIVE INTERERENCE, REWORKED AREA IS COSMETIC, REPLACED FO FOOT PEDESTAL.
